# SDR AALA20030063

- Difficulty date: December 16, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOND GALLEY TIE DOWN TRACK CORRODED AT STATION 207 INBOARD OF NR 4 SEAT TRACK.  REMOVED AND REPLACED TIE DOWN FITTING AT STATION 207 INBOARD OF NR 4 SEAT TRACK AS PER 51-01. (M)
